Economics at your fingertips  

Semiparametric analysis of the additive hazards model with informatively interval-censored failure time data

Shuying Wang, Chunjie Wang, Peijie Wang and Jianguo Sun

Computational Statistics & Data Analysis, 2018, vol. 125, issue C, 1-9

Abstract: Regression analysis of failure time data has been discussed by many authors and for this, one of the commonly used models is the additive hazards model, for which some inference procedures have been developed for various types of censored data. In this paper, a much general type of censored data, case K informatively interval-censored data, is considered for which there does not seem to exist an established inference procedure. For the problem, a joint modeling approach that involves a two-step estimation procedure and the sieve maximum likelihood estimation is presented. The proposed estimators of regression parameters are shown to be consistent and asymptotically normal, and a simulation study conducted suggests that the proposed procedure works well for practical situations. In addition, an application is provided.

Keywords: Additive hazards model; Case K interval-censored data; Informative censoring; Sieve maximum likelihood estimation (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Computational Statistics & Data Analysis is currently edited by S.P. Azen

More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2018-06-23
Handle: RePEc:eee:csdana:v:125:y:2018:i:c:p:1-9